MDPU Repository

Items where Author is "Fomenko, V. G."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Fomenko, V. G. (2016) The dynamical inverse problem for a Lame type system (the ВС method). Journal of Mathematical Sciences, 214 (3). pp. 392-421. ISSN 1072-3374

Belishev, M. I. and Fomenko, V. G. (2013) Reachable sets of a Lame type dynamical system. Journal of Mathematical Sciences, 191 (2). pp. 162-177. ISSN 1072-3374

This list was generated on Sun Dec 4 18:20:07 2022 EET.